# SDR R61A2021012600095

- Difficulty date: December 29, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066547001
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, SHEAR CLIP CORRODED AT FR 78 AND STGR 28L-29L.  REPLACED SHEAR CLIP, IAW SRM 51-41-01 AND SRM 51-41-08.
